HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
010a Journal Articles = 雑誌掲載論文 >

このアイテムの引用には次の識別子を使用してください: http://hdl.handle.net/10086/29771

Files in This Item:

File Description SizeFormat
0101803101.pdf116KbAdobe PDF
Download
Title: Bayesian Nash Equilibrium and Variational Inequalities
Authors: Ui, Takashi  
Issue Date: Mar-2016
Publisher : Elsevier
Physical Description : 23 p.
Citation: Journal of Mathematical Economics
Volume: 63
Start Page: 139
End Page: 146
DOI: 10.1016/j.jmateco.2016.02.004
Description : An earlier draft of this paper was circulated under the same title in 2004.
Language: eng
Text Version: author
Rights: © 2016. This manuscript version is made available under the CC-BY-NC-ND 4.0 license
RightsURI: http://creativecommons.org/licenses/by-nc-nd/4.0/
Appears in Collections:010a Journal Articles = 雑誌掲載論文

HERMES-IRに保管されているアイテムは、他に指定されている場合を除き、著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - ご意見をお寄せください